Articles with primary mathematical subject classification: 42B15

A sharp square function estimate for the cone in $\mathbb {R}^3$

Pages 551-581 by Larry Guth, Hong Wang, Ruixiang Zhang | From volume 192-2

A sharp Schrödinger maximal estimate in $\mathbb {R}^2$

Pages 607-640 by Xiumin Du, Larry Guth, Xiaochun Li | From volume 186-2

Discrete Riesz transforms and sharp metric $X_p$ inequalities

Pages 991-1016 by Assaf Naor | From volume 184-3

Schur multipliers in Schatten-von Neumann classes

Pages 1229-1260 by José M. Conde-Alonso, Adrián M. González-Pérez, Javier Parcet, Eduardo Tablate | From volume 198-3

Roth’s theorem in the primes

Pages 1609-1636 by Ben Green | From volume 161-3